# SDR ASOA201001167

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 26,034 hours, 22,095 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02. OK FOR SVC.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02. OK FOR SVC.
